# SDR FDEA2019120653194

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: ADA824713
- Condition: Damaged
- Location: Bs 849-899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LEFT HAND OUTBOARD PANEL DAMAGED (FROM STATION 849 TO STATION 899   MARKED 4L). REMOVED DAMAGED FLOOR PANEL AT STATION 849 TO STATION 899, FABRICATED AND   INSTALLED NEW PANEL REF FEDEX DWG SRZ-25-005 AND SRM 53-00-50-2R. LBL80.
